Multiple trigonometric sums
Doklady Akademii Nauk, Tome 219 (1974) no. 5, pp. 1036-1037
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_219_5_a1,
author = {G. I. Arkhipov},
title = {Multiple trigonometric sums},
journal = {Doklady Akademii Nauk},
pages = {1036--1037},
year = {1974},
volume = {219},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_219_5_a1/}
}
G. I. Arkhipov. Multiple trigonometric sums. Doklady Akademii Nauk, Tome 219 (1974) no. 5, pp. 1036-1037. http://geodesic.mathdoc.fr/item/DAN_1974_219_5_a1/